MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.0MM IMF SCREW SELF-DRILLING 12MM; SCREW FIXATION INTRAOSSEOUS

OBERDORF SYNTHES PRODUKTIONS GMBH 2.0MM IMF SCREW SELF-DRILLING 12MM; SCREW FIXATION INTRAOSSEOUS
Model Number 201.932
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: initial reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that on (b)(6) 2019 the patient underwent an unknown procedure.During the procedure, the holding sleeve of the intermaxillary fixation (imf) screw did not hold the head of the screws well; when the screws were placed they move a lot, making placement difficult.It was noted a lot of force was placed on two (2) self-drilling intermaxillary fixation (imf) screws to place them.It is unknown if there was a surgical delay.Procedure outcome and patient status were unknown.This report is for an intermaxillary fixation (imf) screw.This is report 3 of 3 for (b)(4).

Brand Name
2.0MM IMF SCREW SELF-DRILLING 12MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8377933
Report Number8030965-2019-61549
Device Sequence Number429432
Product Code DZL
UDI-Device Identifier20887587028658
UDI-Public(01)20887587028658
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K010527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.932
Device Catalogue Number201.932
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date02/28/2019
Patient Sequence Number1